Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

EN BEMÆRKNING OM DIFFERENTIALLIGNINGEN $\frac{{\mathrm{d}}^{\mathrm{n}}\mathrm{y}}{\mathrm{d}{\mathrm{x}}^{\mathrm{n}}}=\mathrm{ln} \ \mathrm{x}$

CHRISTIAN ANDERSEN
Nordisk Matematisk Tidskrift
Vol. 19, No. 3 (1971), pp. 81-82
Published by: Mathematica Scandinavica
Stable URL: http://www.jstor.org/stable/24525093
Page Count: 2
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

Using a classical formula of Liouville and a relation between binomial coefficients, the author obtains a formula for the n'th integral of the function ln. Conversely, the formula containing binomial coefficients is proved in a new way, using Leibniz, formula.

Page Thumbnails

  • Thumbnail: Page 
81
    81
  • Thumbnail: Page 
82
    82